Alert archive / Missouri / Areal Flood Warnings in 2017

Areal Flood Warning 2, NWS St. Louis, MO

April 29, 20176 counties in Missouri

NWS St. Louis, MO issued this areal flood warning at Apr 29, 2017, 9:38 PM CDT for 6 counties in Missouri. It was in force for 36 hr. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 29, 2017, 9:38 PM CDT (02:38 UTC)
Expired
May 1, 2017, 9:30 AM CDT
In force
36 hr
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Flood severity
None

Counties Audrain County, MO, Boone County, MO, Callaway County, MO, Cole County, MO, Moniteau County, MO, Osage County, MO

The radar

The St Louis radar (KLSX), 148 km from the middle of the area, began a volume at 02:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 30, 7:35 AM CDTHEAVY RAIN 6.22 S Chamois, MOSINCE YESTERDAY MORNING
Apr 30, 12:30 PM CDTHEAVY RAIN 5.9Jefferson City, MOSTORM TOTAL THUS FAR.
Apr 30, 5:45 PM CDTHEAVY RAIN 5.4Lake Mykee, MO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Topeka, KS (KFOE), launched 00:00Z, 2.6 hours before the alert went out and 283 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2017-04-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 105 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2017-04-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 429 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
105 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
440 m above ground
0-6 km bulk shear
73 kt
0-1 km storm-relative helicity
429 m²/s²
0-3 km storm-relative helicity
415 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

903 
WGUS43 KLSX 300238
FLWLSX

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service St Louis MO
938 PM CDT SAT APR 29 2017

MOC007-019-027-051-135-151-301430-
/O.NEW.KLSX.FA.W.0002.170430T0238Z-170430T1430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Cole MO-Boone MO-Audrain MO-Callaway MO-Osage MO-Moniteau MO-
938 PM CDT SAT APR 29 2017

The National Weather Service in St Louis has issued a

* Flood Warning for...
  Cole County in central Missouri...
  Boone County in central Missouri...
  Audrain County in central Missouri...
  Callaway County in central Missouri...
  Osage County in central Missouri...
  Moniteau County in central Missouri...

* Until 930 AM CDT Sunday.

* At 936 PM CDT, numerous roads across the warned area remained 
  closed due to flooding. 

* Some locations that will experience flooding include...
  Columbia, Jefferson City, Fulton, Mexico, California, Centralia,
  Ashland, Tipton, Holts Summit, Linn, Columbia Regional Airport,
  Belle, Wardsville, Hallsville, St. Martins, Auxvasse, Taos,
  Sturgeon, Russellville and New Bloomfield.

Additional rainfall amounts of 1-2 inches are possible in the warned 
area which could prolong the flooding.

This includes Interstate 70 in Missouri between exits 115 and 161.
 
This also includes  Rock Bridge State Park, Finger Lakes State Park,
Clarks Hill/Norton Historic Site, Jewell Cemetery Historic Site, and
Jefferson Landing Historic Site.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

&&

LAT...LON 3869 9284 3868 9262 3892 9250 3898 9257
      3901 9256 3924 9243 3925 9231 3935 9231
      3932 9163 3829 9165 3829 9219 3834 9220
      3832 9226 3834 9229 3834 9241 3843 9241
      3843 9262 3860 9284

$$

Gosselin
3 follow-up statements
103 
WGUS43 KLSX 301428
FLWLSX

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service St Louis MO
928 AM CDT SUN APR 30 2017

MOC007-019-027-051-135-151-010230-
/O.EXT.KLSX.FA.W.0002.000000T0000Z-170501T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Cole MO-Boone MO-Audrain MO-Callaway MO-Osage MO-Moniteau MO-
928 AM CDT SUN APR 30 2017

The National Weather Service in St Louis has extended the

* Flood Warning for...
  Cole County in central Missouri...
  Boone County in central Missouri...
  Audrain County in central Missouri...
  Callaway County in central Missouri...
  Osage County in central Missouri...
  Moniteau County in central Missouri...

* Until 930 PM CDT Sunday.

* At 924 AM CDT, Law enforcement and the Department of Transporation 
  was reporting flooding across the area. This flooding is the 
  result of runoff from 3 to 6 inches of rainfall that has fallen 
  since late Friday. Flooding will continue on some area creeks, 
  streams, poor drainage areas, and roads which are often subject to 
  minor flooding.

* Some locations that will experience flooding include...
  Columbia, Jefferson City, Fulton, Mexico, California, Centralia,
  Ashland, Tipton, Holts Summit, Linn, Columbia Regional Airport,
  Belle, Wardsville, Hallsville, St. Martins, Auxvasse, Taos,
  Sturgeon, Russellville and New Bloomfield.

This also includes  Rock Bridge State Park, Finger Lakes State Park, 
Clarks Hill/Norton Historic Site, Jewell Cemetery Historic Site, and 
Jefferson Landing Historic Site.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, country roads, farmland, and other low lying
spots.

In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to cross flooded
roads. Find an alternate route.

&&

LAT...LON 3869 9284 3868 9262 3892 9250 3898 9257
      3901 9256 3924 9243 3925 9231 3935 9231
      3932 9163 3829 9165 3829 9219 3834 9220
      3832 9226 3834 9229 3834 9241 3843 9241
      3843 9262 3860 9284

$$

Glass
245 
WGUS83 KLSX 302151
FLSLSX

Flood Statement
National Weather Service St Louis MO
451 PM CDT SUN APR 30 2017

MOC007-019-027-051-135-151-010230-
/O.CON.KLSX.FA.W.0002.000000T0000Z-170501T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Cole MO-Boone MO-Audrain MO-Callaway MO-Osage MO-Moniteau MO-
451 PM CDT SUN APR 30 2017

...A FLOOD WARNING REMAINS IN EFFECT UNTIL 930 PM CDT FOR COLE...
BOONE...AUDRAIN...CALLAWAY...OSAGE AND MONITEAU COUNTIES...

At 450 PM CDT, Law enforcement and the Department of Transporation 
continued to report flooding across the area. This flooding is the 
result of runoff from 3 to 6 inches of rainfall that has fallen 
since late Friday. Flooding will continue on area creeks, streams, 
poor drainage areas, and roads which are often subject to minor 
flooding.

Some locations that will experience flooding include...
Columbia, Jefferson City, Fulton, Mexico, California, Centralia,
Ashland, Tipton, Holts Summit, Linn, Columbia Regional Airport,
Belle, Wardsville, Hallsville, St. Martins, Auxvasse, Taos, Sturgeon,
Russellville and New Bloomfield.

This also includes  Rock Bridge State Park, Finger Lakes State Park, 
Clarks Hill/Norton Historic Site, Jewell Cemetery Historic Site, and 
Jefferson Landing Historic Site.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, urban areas, highways, streets and underpasses as
well as other drainage areas and low lying spots.

Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, country roads, farmland, and other low lying
spots.

In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to cross flooded
roads. Find an alternate route.

&&

LAT...LON 3869 9284 3868 9262 3892 9250 3898 9257
      3901 9256 3924 9243 3925 9231 3935 9231
      3932 9163 3829 9165 3829 9219 3834 9220
      3832 9226 3834 9229 3834 9241 3843 9241
      3843 9262 3860 9284

$$

Glass
649 
WGUS43 KLSX 010212
FLWLSX

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service St Louis MO
912 PM CDT SUN APR 30 2017

MOC007-019-027-051-135-151-011430-
/O.EXT.KLSX.FA.W.0002.000000T0000Z-170501T1430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Cole MO-Boone MO-Audrain MO-Callaway MO-Osage MO-Moniteau MO-
912 PM CDT SUN APR 30 2017

The National Weather Service in St Louis has extended the

* Flood Warning for...
  Cole County in central Missouri...
  Boone County in central Missouri...
  Audrain County in central Missouri...
  Callaway County in central Missouri...
  Osage County in central Missouri...
  Moniteau County in central Missouri...

* Until 930 AM CDT Monday.

* At 911 PM CDT, the Missouri Department of Transportation showed 
  numerous road closures due to flooding across the warned area.

* Some locations that will experience flooding include...
  Columbia, Jefferson City, Fulton, Mexico, California, Centralia,
  Ashland, Tipton, Holts Summit, Linn, Columbia Regional Airport,
  Belle, Wardsville, Hallsville, St. Martins, Auxvasse, Taos,
  Sturgeon, Russellville and New Bloomfield.

This includes Interstate 70 in Missouri between exits 115 and 161.
 
This also includes  Rock Bridge State Park, Finger Lakes State Park,
Clarks Hill/Norton Historic Site, Jewell Cemetery Historic Site, and
Jefferson Landing Historic Site.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

&&

LAT...LON 3869 9284 3868 9262 3892 9250 3898 9257
      3901 9256 3924 9243 3925 9231 3935 9231
      3932 9163 3829 9165 3829 9219 3834 9220
      3832 9226 3834 9229 3834 9241 3843 9241
      3843 9262 3860 9284

$$

Gosselin

What forecasters said that day

The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this areal flood warning went out at Apr 29, 3:49 PM CDT, 5 hours 49 minutes earlier.

Area forecast discussion, Apr 29, 3:49 PM CDT, 5 hours 49 minutes before
Area Forecast Discussion
National Weather Service Saint Louis MO
349 PM CDT Sat Apr 29 2017

.SHORT TERM...  (Through Late Sunday Afternoon)
Issued at 348 PM CDT Sat Apr 29 2017

Main severe weather threat and significant flash flood threat will
be the remainder of this afternoon into tonight. The warm front
continues to lift northwestward and was wavering from southwest/
south central IL into the St. Louis region into southeast MO at 20Z.
The air mass on the warm side of this boundary is becoming
increasingly unstable with SBCAPE of 1000+ J/KG, and as the
advancing QLCS interacts with the boundary/low level shear and
accompanying surface based instability, we should see our greatest
severe weather potential. The highest rainfall rates will also be
attendant with the ongoing thunderstorms across eastern MO and
eventually into southwest IL, and accordingly this will result in
the greatest flash flood threat.  In the wake of the QLCS/MCS, the
ascent will be less but the high PW air mass will contribute to
moderate rainfall rates and moderate amounts this evening into the
overnight hours in the large and growing trailing stratiform rain
region. Embedded convection in the trailing region could also
produce occasionally higher rain rates and thus a continued threat
of flash flooding.

The upper low/trof will lift northeast through the Plains on Sunday
with nearly vertically stacked lows and a east/northeast sweeping
cold front/occluded front. This front will be located near the MS
River by 00Z Monday. Additional showers and thunderstorms are
expected through the day along and ahead of the frontal boundary,
especially across eastern MO into western IL. Relatively quick
overall storm motions should keep high rainfall rates with the
thunderstorms short-lived at any given location. Some severe weather
potential will also exist with the storms across eastern MO into IL,
especially in the afternoon when instability should be maximized.

The flash flood watch and threat will continue until the rain ends
on Sunday evening, however the GREATEST flash flood threat will be
through tonight.

Glass

.LONG TERM...  (Sunday Night through Next Saturday)
Issued at 348 PM CDT Sat Apr 29 2017

As vertically stacked system lifts northward through Iowa Sunday
night, cold front to slide east through forecast area, exiting after
06z Monday. Should see ongoing strong to severe storms weaken and
move out of area Sunday evening. Timing still looks good, so feel
that ending time of flash flood watch is good. Region to get dry
slotted briefly before wrap around showers move in on back side of
system.

Colder air to filter in for Monday with highs only between 50 and 60
degrees. Isolated to scattered showers to move out by Monday
evening.

Dry conditions to return from Monday night through Tuesday before
next system moves in beginning Tuesday night. Overrunning showers to
develop and spread eastward north of a stationary front just south
of the MO/AR border. Activity to increase in coverage late Tuesday
night and Wednesday as several waves move along boundary. System to
exit region with precipitation tapering off during the day on
Thursday. Dry and moderating temperatures to return to the region
for the last part of the work week and into the weekend.

Byrd
&&

.AVIATION...  (For the 18z TAFs through 18z Sunday Afternoon)
Issued at 1237 PM CDT Sat Apr 29 2017

The warm front remains across southeast MO and southern IL at
midday and is slowly lifting northward. There is now a temporary
lull in showers and thunderstorms across the metro St. Louis
region, while showers and thunderstorms continue to impact
central MO including KCOU and west central MO including KUIN. I
don't foresee any big changes for KCOU and KUIN as showers and
thunderstorms will continue to impact those terminals with
predominately IFR flight conditions through the remainder of the
afternoon. Pending unforeseen earlier development, the next round
of showers and thunderstorms is expected to impact the metro St.
Louis terminals around 21Z. I think the overall amount of thunder
will diminish through the evening, with predominately rain/showers
late evening and overnight. Several waves of thunderstorms will
then be possible again on Sunday. Flight conditions will continue
to vary from MVFR to IFR.

SPECIFICS FOR KSTL:

Anticipating a lull in thunderstorms until around 21z, then
another round of strong thunderstorms with heavy rain and high
winds will impact the terminal. Thunderstorms should last into the
early evening and then steady showers/rain will continue from the
later evening through the overnight hours. Several waves of thunderstorms
will then be possible again on Sunday. Flight conditions will
continue to vary from MVFR to IFR.

Glass
&&

.PRELIMINARY POINT TEMPS/POPS...
Saint Louis     62  74  48  58 / 100  80  30  20
Quincy          48  68  45  51 / 100  80  30  30
Columbia        55  69  43  56 / 100  80  30  30
Jefferson City  58  71  44  58 / 100  80  30  30
Salem           66  77  50  57 / 100  80  50  10
Farmington      66  72  46  59 / 100  80  20  10

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...Flash Flood Watch through late Sunday night for Audrain MO-Boone
     MO-Callaway MO-Cole MO-Crawford MO-Franklin MO-Gasconade MO-
     Iron MO-Jefferson MO-Lincoln MO-Madison MO-Moniteau MO-
     Monroe MO-Montgomery MO-Osage MO-Pike MO-Ralls MO-Reynolds
     MO-Saint Charles MO-Saint Francois MO-Saint Louis City MO-
     Saint Louis MO-Sainte Genevieve MO-Warren MO-Washington MO.

IL...Flash Flood Watch through late Sunday night for Bond IL-Calhoun
     IL-Clinton IL-Fayette IL-Greene IL-Jersey IL-Macoupin IL-
     Madison IL-Marion IL-Monroe IL-Montgomery IL-Pike IL-
     Randolph IL-Saint Clair IL-Washington IL.

&&

WFO LSX
Hazardous weather outlook, Apr 29, 4:24 PM CDT, 5 hours 14 minutes before
Hazardous Weather Outlook
National Weather Service Saint Louis MO
424 PM CDT Sat Apr 29 2017

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-301200-
Greene IL-Macoupin IL-Montgomery IL-Bond IL-Fayette IL-Clinton IL-
Marion IL-Washington IL-Randolph IL-Adams IL-Brown IL-Pike IL-
Calhoun IL-Jersey IL-Madison IL-Saint Clair IL-Monroe IL-Knox MO-
Lewis MO-Shelby MO-Marion MO-Monroe MO-Ralls MO-Pike MO-Boone MO-
Audrain MO-Moniteau MO-Cole MO-Osage MO-Callaway MO-Montgomery MO-
Lincoln MO-Gasconade MO-Warren MO-Saint Charles MO-Franklin MO-
Saint Louis MO-Saint Louis City MO-Jefferson MO-Crawford MO-
Washington MO-Saint Francois MO-Sainte Genevieve MO-Iron MO-
Madison MO-Reynolds MO-
424 PM CDT Sat Apr 29 2017

This hazardous weather outlook is for portions of eastern and
central Missouri as well as west central and southwest Illinois.

.DAY ONE...Tonight

Some severe thunderstorms are expected through tonight,
especially across southeast Missouri and southwest Illinois. Large
hail and damaging winds will be the primary threat, although
isolated tornadoes will be possible as well. Heavy rain is also
expected through tonight and a flash flood watch continues for
most of the area.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

Severe thunderstorms will be possible Sunday and Sunday evening,
particularly across southeast Missouri and southwest Illinois.

A heavy rainfall event will persist through Sunday evening. A
flash flood watch continues in effect for most of the forecast
area until late Sunday night. A total of 3 to 5 inches of
rainfall is forecast with locally higher amounts possible,
especially along and south of Interstate 44 in Missouri and
Interstate 55 in Illinois.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will be needed through tonight. Spotters are
encouraged to report any severe weather or significant rainfall
amounts and flooding, if observed, to the National Weather
Service.

Byrd

In the hours before

Local storm report, Apr 29, 9:11 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
911 PM CDT SAT APR 29 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0435 PM     FLASH FLOOD      1 WNW BIG SPRING        38.81N 91.51W
04/29/2017                   MONTGOMERY         MO   DEPT OF HIGHWAYS

            SEVERAL ROADS ARE CLOSED DUE TO FLASH
            FLOODING INCLUDING ROUTES K AND J, AS WELL
            AS HIGHWAY 161 NEAR BUELL.

&&

MAB
Local storm report, Apr 29, 9:13 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
913 PM CDT SAT APR 29 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0425 PM     FLASH FLOOD      3 NW LOUISIANA          39.47N 91.10W
04/29/2017                   PIKE               MO   DEPT OF HIGHWAYS

            HIGHWAY 79 IS CLOSED DUE TO FLASH FLOODING
            NORTHWEST OF LOUISIANA.

&&

MAB
Local storm report, Apr 29, 9:22 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
922 PM CDT SAT APR 29 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0715 PM     FLASH FLOOD      4 S STURGEON            39.17N 92.27W
04/29/2017                   BOONE              MO   DEPT OF HIGHWAYS

            ROUTE V IS CLOSED DUE TO FLASH FLOODING
            NORTHWEST OF HALLSVILLE.

&&

MAB
Local storm report, Apr 29, 9:23 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
923 PM CDT SAT APR 29 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 PM     HEAVY RAIN       BOWLING GREEN           39.34N 91.20W
04/29/2017  M4.85 INCH       PIKE               MO   PUBLIC

            12-HOUR TOTAL.

&&
Local storm report, Apr 29, 9:25 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
925 PM CDT SAT APR 29 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0447 PM     FLASH FLOOD      4 NW KLIEVER            38.73N 92.55W
04/29/2017                   MONITEAU           MO   DEPT OF HIGHWAYS

            ROUTE D IS CLOSED DUE TO FLASH FLOODING.

&&

MAB
Local storm report, Apr 29, 9:29 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
929 PM CDT SAT APR 29 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     FLASH FLOOD      6 SE LINN               38.43N 91.75W
04/29/2017                   OSAGE              MO   DEPT OF HIGHWAYS

            ROUTE RA IS CLOSED DUE TO FLASH FLOODING.

&&

MAB

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 29, 10:59 PM CDTAreal Flood WarningLSXAudrain, Gasconade, Lincoln, Marion, Montgomery, Pike and 2 more3 hr
Apr 30, 1:42 AM CDTAreal Flood WarningLSXCrawford, Iron, Madison, Reynolds, Sainte Genevieve, Saint Francois and 1 more12 hr
Apr 30, 1:57 AM CDTAreal Flood WarningLSXAudrain, Gasconade, Lincoln, Marion, Montgomery, Pike and 2 more21 hr
Apr 30, 9:04 AM CDTAreal Flood WarningLSXFranklin, Gasconade, Jefferson, Saint Charles, Sainte Genevieve, Saint Louis and 2 more12 hr
Apr 30, 10:14 AM CDTRiver Flood WarningLSXLewis60 hr
Apr 30, 10:39 AM CDTRiver Flood WarningLSXBoone, Callaway, Cole, Moniteau5 days
Apr 30, 11:45 AM CDTRiver Flood WarningLSXCole63 hr
Apr 30, 1:45 PM CDTAreal Flood WarningLSXCrawford, Iron, Madison, Reynolds, Sainte Genevieve, Saint Francois and 1 more15 hr
Apr 30, 2:47 PM CDTRiver Flood WarningLSXLewis58 hr

Nearby

Areal Flood Warnings in Missouri, 2017Every areal flood warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.